# SDR 4AER2021100600001

- Difficulty date: June 1, 2021
- Submitted: October 6, 2021
- Operation: General aviation
- Aircraft: N679AC
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 38,105 hours, 35,154 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, IT WAS FOUND THAT THE AFT PRESSURE BULKHEAD FS621 FWD FACE OF WEB HAD 17 CRACK INDICATIONS. INDICATIONS ARE AS FOLLOWS 
#1 (RBL 27.50 WL 107.5 TO WL 108, .5” L).
#2 (RBL 27.50, WL 109.75 TO WL 110.5, .75” L).
#3 (RBL 18, WL 103.5 TO WL 104, .5” L).
#4 (RBL 18, WL 107.5 TO WL 108 .5” L). 
#5 (RBL 18, WL 109.75 TO WL 110.25, .5” L).
#6 (RBL 9.5, WL 97.0 TO WL 98.0, 1.0” L).
#7 (RBL 9.5, WL 103.5 TO WL 104, .5” L).
#8 (RBL 9.5 WL 126.5 TO WL 127.0, .5” L).
#9 (BL 0.0, WL 83.5 TO WL 85.25, 2.0” L).
#10 (BL 0.0, WL 87.75 TO WL 88.25, .5” L).
#11 (BL 0.0 WL 91.75 TO WL 92.5 .75” L). 
#12 (BL 0.0, WL102.5 TO WL 104.0, 1.5” L).
#13 (BL 0.0, WL 108.5 TO WL 113.0, 4.5” L). 
#14 (LBL 9.5, WL 106.25 TO WL 106.75, .5” L). 
#15 (LBL 18, WL 105.5 TO WL 107.5, 2.0” L). 
#16 (LBL 18, WL 109.75 TO WL 110.25, .5” L). 
#17 (LBL 36.2, WL 79.5 TO WL 80.5, 1.0 
ALL CRACKS REPAIRED DURING THE ACCOMPLISHMENT OF THE BULKHEAD MOD ON AERSALE WO# 003329 CARD ID# 582549. REF. REO 601R-53-61-1240 REV D. ALL WORK PERFORMED AT AERSALE REPAIR STATION CRS 4AER685B
